It’s been nearly 2 weeks since I ceased taking Letrozole after 10 years. I am now 70 years of age. It’s been hard, but I have endured all the awful side-effects, especially frequent hot flashes and difficulty sleeping. I haven’t had a decent night’s sleep in all that time. Fingers crossed, the side-effects will ease, if not, disappear. Can anyone reassure me on that score?
... View more
Hi. I was diagnosed at the age of 60 with Grade 3 breast cancer in 2010. I had a lumpectomy plus lymph node clearance, followed by chemotherapy, radiotherapy, 12 months Herceptin (because I had HER-2 positive cancer) and Letrozole. In August this year I will have been on Letrozole for 10 years. I have endured the terrible night sweats and severe lack of sleep for all that time to lessen the worry of a recurrence. I am otherwise fit and well and very active. I now need to consider coming off Letrozole in the hope that the side effects will subside. It’s encouraging that there is evidence that Letrozole continues to be beneficial for many years after cessation. No doubt I will seek the views of the hospital in due course but it would be good to get some thoughts on my situation from you good people. For example, might there be any benefit in not taking the tablet every day in the hope that the side effects reduce while maintaining a degree of protection from a recurrence? Thank you.
... View more